Results 1 to 4 of 4

Thread: Melanotan 2 dizziness

  1. #1 13th March 2017 
    IamBeef's Avatar
    Join Date
    Jan 2017
    Posts
    39
    Thanks
    1
    Thanked 0 Times in 0 Posts

    Melanotan 2 dizziness

    So just I injected melanotan 2 for the first time. I did about 300mcg (It was quite difficult to dose because I have 1cc syringes).

    Anyway right after Injection my heartrate appeared to skyrocket and I became very red, and dizzy.

    Anybody else suffer from this?
  2. #2 13th March 2017 
    chicka's Avatar
    Join Date
    Sep 2015
    Posts
    71
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Yep, that's typical. It'll lessen after the second or third injection. Don't increase your doses too fast. Do a couple of days a 300mcg, then 500mcg, then 750mcg, don't go over 1mg, when you do it slower, you will get less side effects (and much less people wanting to know why you got black in ten days.)
  3. #3 13th March 2017 
    IamBeef's Avatar
    Join Date
    Jan 2017
    Posts
    39
    Thanks
    1
    Thanked 0 Times in 0 Posts
    Thank you for the information buddy, I didn't actually intend on going past 500mcg or 750mcg but we'll see I guess, many thanks!

    I am also going to inject it just before bed from now on..
  4. #4 13th March 2017 
    bluecardigan's Avatar
    Join Date
    Aug 2015
    Posts
    141
    Thanks
    0
    Thanked 6 Times in 6 Posts
    I experienced the same side effects my first couple of injections at 250mcg. I don't get the sickness or dizziness any more and I am at 500mcg now but I still become red for one hour post-injection. Just like you said, better to inject it right before bed.

Tags for this Thread